# SDR KBM2004F00187

- Difficulty date: May 6, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N215LA
- Make and model: Snias AS350B1
- Aircraft serial: 2143
- Engine: Tmeca ARRIEL1
- System (JASC): 6420 · Tail Rotor Head
- Part: Spider
- Part number: 350A33215001
- Part serial: MA1115
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

T/R SPIDER BALL END WORN.  REMOVED AND REPLACED.
